# SDR P5CA2019112200218

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,626 hours, 4,032 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAINT PAGE "IDG OUT TEMP".( PER FIM TASK 24-20 FAULT TREE 807 FIG 103, BIT BPCU. FOUND LEFT IDG HIGH RISE TEMP, PERFORMED L/H IDG RECEPTACLE (010964) PIN/SOCKET CLEAN. CONDITION NORMAL AND MSG GONE.  )
